# SDR IXXA11SMN026S

- Difficulty date: February 3, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING OTBD AILERON LOWER SKIN HAS DENTS AT STA XA 678.000 - XA 752.000.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN AND DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED,  PRIMED AREA AND REPAIR PARTS. PERFORMED WEIGHT AND BALANCE. MOMENT: 3335.2 IN-LB. INSTALLED REPAIR PARTS IAW SRM CHAP 57-8-1, FIG 4, SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-8-1 FIG 4 ITEMS "E", "L", DPS 4.710 REV. "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV. "AR" R-1, SRM 51-1-8B.  SRM 51-1-21 AND SRM 51-4-3, PAGES 1-5.
